# SDR ASAA2022103140542

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 26,520 hours, 8,343 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FAN BLADE LUBE ASA T/C # 78472010, FOUND #1 ENG SPACERS # 1,2,3,4,5,7,9,12,13,14,17,20,21,23 AND 24 TORN. GROUNDED - YES. REPLACED #1 ENG SPACERS # 1,2,3,4,5,7,9,12,13,14,17,20,21,23,24 REF ASA T/C 78472010 FOR WORK ACCOMPLISHED.
